Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1986, Volume 69, Number 1, Pages 40–54 (Mi tmf5202)  

This article is cited in 20 scientific papers (total in 20 papers)

Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier

S. V. Manakov, V. Yu. Novokshenov
References:
Abstract: The propagation of an electromagnetic wave in a nonlinear two-level medium described in the framework of Lamb's semiclassical theory is considered. The corresponding system of Maxwell-Bloch equations is investigated by the inverse scattering method with a view to constructing a complete asymptotic expansion of its solutions at large separation from the edge of the region. In the neighborhood of the wave front, the solution is described by a Painlevé equation, whereas far from the front the solution goes over to a rapidly oscillating self-similar regime. In the intermediate region, the parameters of these asymptotic solutions are matched by comparing the corresponding scattering data.
Received: 03.07.1985
English version:
Theoretical and Mathematical Physics, 1986, Volume 69, Issue 1, Pages 987–997
DOI: https://doi.org/10.1007/BF01037673
Bibliographic databases:
Language: Russian
Citation: S. V. Manakov, V. Yu. Novokshenov, “Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier”, TMF, 69:1 (1986), 40–54; Theoret. and Math. Phys., 69:1 (1986), 987–997
Citation in format AMSBIB
\Bibitem{ManNov86}
\by S.~V.~Manakov, V.~Yu.~Novokshenov
\paper Complete asymptotic representation of an~electromagnetic pulse in a~long two-level amplifier
\jour TMF
\yr 1986
\vol 69
\issue 1
\pages 40--54
\mathnet{http://mi.mathnet.ru/tmf5202}
\zmath{https://zbmath.org/?q=an:0625.35070}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 69
\issue 1
\pages 987--997
\crossref{https://doi.org/10.1007/BF01037673}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986H110300003}
Linking options:
  • https://www.mathnet.ru/eng/tmf5202
  • https://www.mathnet.ru/eng/tmf/v69/i1/p40
  • This publication is cited in the following 20 articles:
    1. Sitai Li, Peter D. Miller, “On the Maxwell‐Bloch system in the sharp‐line limit without solitons”, Comm Pure Appl Math, 77:1 (2024), 457  crossref
    2. Asela Abeya, Gino Biondini, Gregor Kovačič, Barbara Prinari, “On Maxwell-Bloch Systems with Inhomogeneous Broadening and One-sided Nonzero Background”, Commun. Math. Phys., 405:8 (2024)  crossref
    3. Gino Biondini, Barbara Prinari, Zechuan Zhang, “Local and global well-posedness of the Maxwell-Bloch system of equations with inhomogeneous broadening”, Advances in Nonlinear Analysis, 13:1 (2024)  crossref
    4. Volodymyr Kotlyarov, Oleksandr Minakov, “Maxwell–Bloch equations without spectral broadening: the long-time asymptotics of an input pulse in a long two-level laser amplifier”, Nonlinearity, 36:9 (2023), 5007  crossref
    5. Mansur I. Ismailov, Cihan Sabaz, “Inverse Scattering Method via Riemann–Hilbert Problem for Nonlinear Klein–Gordon Equation Coupled with a Scalar Field”, J. Phys. Soc. Jpn., 92:10 (2023)  crossref
    6. M. S. Filipkovska, V. P. Kotlyarov, “Propagation of electric field generated by periodic pumping in a stable medium of two-level atoms of the Maxwell–Bloch model”, Journal of Mathematical Physics, 61:12 (2020)  crossref
    7. Gino Biondini, Ildar Gabitov, Gregor Kovačič, Sitai Li, “Inverse scattering transform for two-level systems with nonzero background”, Journal of Mathematical Physics, 60:7 (2019)  crossref
    8. Vladimir P. Kotlyarov, “A Matrix Baker–Akhiezer Function Associated with the Maxwell–Bloch Equations and their Finite-Gap Solutions”, SIGMA, 14 (2018), 082, 27 pp.  mathnet  crossref
    9. M. S. Filipkovska, V. P. Kotlyarov, E. A. Melamedova (Moskovchenko), “Maxwell–Bloch equations without spectral broadening: gauge equivalence, transformation operators and matrix Riemann–Hilbert problems”, Zhurn. matem. fiz., anal., geom., 13:2 (2017), 119–153  mathnet  crossref
    10. V. P. Kotlyarov, E. A. Moskovchenko, “Matrix Riemann–Hilbert Problems and Maxwell–Bloch Equations without Spectral Broadening”, Zhurn. matem. fiz., anal., geom., 10:3 (2014), 328–349  mathnet  crossref  mathscinet
    11. Vladimir Kotlyarov, “Complete linearization of a mixed problem to the Maxwell–Bloch equations by matrix Riemann–Hilbert problems”, J. Phys. A: Math. Theor., 46:28 (2013), 285206  crossref
    12. Ethan P. Atkins, Peter R. Kramer, Gregor Kovačič, Ildar R. Gabitov, “Stochastic pulse switching in a degenerate resonant optical medium”, Phys. Rev. A, 85:4 (2012)  crossref
    13. Quantum Electron., 40:9 (2010), 756–781  mathnet  crossref  adsnasa  isi  elib
    14. A. A. Zabolotskiǐ, “Polarization dynamics of unidirectional optical pulse evolution in a laser amplifier”, J. Exp. Theor. Phys., 105:4 (2007), 687  crossref
    15. A. A. Zabolotskii, “Radiative asymptotic behavior of stimulated Raman scattering”, J. Exp. Theor. Phys., 88:4 (1999), 642  crossref
    16. A. I. Maimistov, A. M. Basharov, Nonlinear Optical Waves, 1999, 133  crossref
    17. A. A. Zabolotskii, “Generation of soliton packets in a two-level laser”, J. Exp. Theor. Phys., 85:6 (1997), 1225  crossref
    18. Jérôme Leon, “Interaction of radiation with matter: Integrable problems”, Phys. Rev. A, 47:4 (1993), 3264  crossref
    19. Jérôme Leon, “Integrable nonlinear boundary value problems”, Physics Letters A, 170:4 (1992), 283  crossref
    20. I. T. Habibullin, “Integrable initial-boundary-value problems”, Theoret. and Math. Phys., 86:1 (1991), 28–36  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:576
    Full-text PDF :168
    References:88
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025